# SDR 97ZZZM609

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Pitted
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPAR OUTBOARD FLAP INBOARD TRACK MOUNTING RIGHT HOLE I/D HAS PITTING.  REMOVED CORROSION BY REMOVING BUSHINGS FROM RIGHT REAR SPAR OUTBOARD FLAP INBOARD TRACK MOUNT AND OUTBOARD TRACK MOUNT.  REAMED HOLES TO REMOVE CORROSION.  NDT INSPECTED, NO CORROSION, NO CRACKS.  FABRICATED BUSHINGS AND INSTALLED PER EO 97-457.
